# SDR TRBA2012027002

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 33,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011309111501130
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE EMERGENCY LIGHT END CAPS MISSING AT ROWS 1,8,10,12, AND 17.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FLOOR EMERGENCY LIGHT STRIPS AT 10 & 12 AND INSTALLED END CAPS AT ROWS 1, 8, AND 17 IAW CMM 33-52-10. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
